American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Sourav Chatterjee. An introduction to large deviations for random graphs. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Peichao Peng and J. Michael Steele. Sequential selection of a monotone subsequence from a random permutation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Kai-Uwe Schmidt. The correlation measures of finite sequences: limiting distributions and minimum values. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Francois Baccelli and Ngoc Mai Tran. Zeros of random tropical polynomials, random polygons and stick-breaking. Trans. Amer. Math. Soc. 368 (2016) 7281-7303.
Abstract, references, and article information   
View Article: PDF

[5] Paul Balister, Béla Bollobás, Michał Przykucki and Paul Smith. Subcritical $\mathcal{U}$-bootstrap percolation models have non-trivial phase transitions. Trans. Amer. Math. Soc. 368 (2016) 7385-7411.
Abstract, references, and article information   
View Article: PDF

[6] Loïc Chaumont and Rongli Liu. Coding multitype forests: Application to the law of the total population of branching forests. Trans. Amer. Math. Soc. 368 (2016) 2723-2747.
Abstract, references, and article information   
View Article: PDF

[7] V. I. Masol and S. Ya. Slobodyan. Normal limiting distribution of the normalized number of {extraneous} solutions of a compatible system of nonlinear random equations over the field GF(2). Theor. Probability and Math. Statist. 90 (2015) 139-151.
Abstract, references, and article information   
View Article: PDF

[8] Jim Pitman and Douglas Rizzolo. Schr\"oder's problems and scaling limits of random trees. Trans. Amer. Math. Soc. 367 (2015) 6943-6969.
Abstract, references, and article information   
View Article: PDF

[9] Sebastian M. Cioabă and Peng Xu. Mixing Rates of Random Walks with Little Backtracking. Contemporary Mathematics 655 (2015) 27-58.
Book volume table of contents   
View Article: PDF

[10] Richard W. Kenyon and David B. Wilson. Spanning trees of graphs on surfaces and the intensity of loop-erased random walk on planar graphs. J. Amer. Math. Soc. 28 (2015) 985-1030.
Abstract, references, and article information
View Article: PDF

[11] Zur Izhakian, Svante Janson and John Rhodes. Superboolean rank and the size of the largest triangular submatrix of a random matrix. Proc. Amer. Math. Soc. 143 (2015) 407-418.
Abstract, references, and article information   
View Article: PDF

[12] Rita Giuliano and Claudio Macci. On the asymptotic behavior of a sequence of random variables of interest in the classical occupancy problem. Theor. Probability and Math. Statist. 87 (2013) 31-40.
Abstract, references, and article information   
View Article: PDF

[13] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[14] József Balogh, Béla Bollobás, Hugo Duminil-Copin and Robert Morris. The sharp threshold for bootstrap percolation in all dimensions. Trans. Amer. Math. Soc. 364 (2012) 2667-2701.
Abstract, references, and article information   
View Article: PDF

[15] Roberto Imbuzeiro Oliveira. On the coalescence time of reversible random walks. Trans. Amer. Math. Soc. 364 (2012) 2109-2128. MR 2869200.
Abstract, references, and article information   
View Article: PDF

[16] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information   
View Article: PDF

[17] József Beck. Threshold clustering and a few bold conjectures. University Lecture Series 49 (2009) 155-162.
Book volume table of contents
View Article: PDF

[18] József Beck. Exact solutions of games: Understanding via the equiprobability postulate. University Lecture Series 49 (2009) 123-134.
Book volume table of contents
View Article: PDF

[19] József Beck. Constraints and threshold clustering. University Lecture Series 49 (2009) 147-154.
Book volume table of contents
View Article: PDF

[20] József Beck. Practice session (I): More on Ramsey games and strategies. University Lecture Series 49 (2009) 89-97.
Book volume table of contents
View Article: PDF

[21] József Beck. Equiprobability postulate with constraints (endgame policy). University Lecture Series 49 (2009) 135-146.
Book volume table of contents
View Article: PDF

[22] József Beck. Collecting data: More randomness in number theory. University Lecture Series 49 (2009) 21-36.
Book volume table of contents
View Article: PDF

[23] József Beck. Complex systems. University Lecture Series 49 (2009) 3-11.
Book volume table of contents
View Article: PDF

[24] József Beck. An attempt to save the variance. University Lecture Series 49 (2009) 203-207.
Book volume table of contents
View Article: PDF

[25] József Beck. Collecting data: Apparent randomness of digit sequences. University Lecture Series 49 (2009) 13-20.
Book volume table of contents
View Article: PDF

[26] József Beck. Conclusion (I): More on theorem 1. University Lecture Series 49 (2009) 227-236.
Book volume table of contents
View Article: PDF

[27] József Beck. Is surplus the right concept? (I). University Lecture Series 49 (2009) 177-184.
Book volume table of contents
View Article: PDF

[28] József Beck. Yet another simplification: Sparse hypergraphs and the surplus. University Lecture Series 49 (2009) 165-176.
Book volume table of contents
View Article: PDF

[29] József Beck. Conclusion (II): Beyond the SLG conjecture. University Lecture Series 49 (2009) 237-243.
Book volume table of contents
View Article: PDF

[30] József Beck. Working with a game-theoretic partition function. University Lecture Series 49 (2009) 193-202.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia